| Model Number |
MMT-523LNAS |
| Medical Device Problem Code |
Device Alarm System (1012)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/25/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that the insulin pump had audio anomaly.Customer's blood glucose value was unknown.Customer stated they cannot hear the beeps even though settings had adjusted.Customer declined troubleshooting.The insulin pump will not be returned for analysis.